`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 19,Number 2,     October 2007

Special Issue on
Variational Problems and Applications

1

Preface   Pages : i - iv

Chjan C. Lim,  Mitsuharu Ôtani and Junping Shi

 Abstract       Full Text      Related Articles

2

Dynamics of two interacting circular cylinders in perfect fluid   Pages : 235 - 253

A. V. Borisov,  I.S. Mamaev and S. M. Ramodanov

 Abstract       Full Text      Related Articles

3

Multi-peak standing waves for nonlinear Schrödinger equations with a general nonlinearity   Pages : 255 - 269

Jaeyoung Byeon and Louis Jeanjean

 Abstract       Full Text      Related Articles

4

Boundary blow-up solutions with interior layers and spikes in a bistable problem   Pages : 271 - 298

Yihong Du,  Zongming Guo and Feng Zhou

 Abstract       Full Text      Related Articles

5

Vector p-Laplacian like operators, pseudo-eigenvalues, and bifurcation   Pages : 299 - 321

Marta García-Huidobro,  Raul Manásevich and J. R. Ward

 Abstract       Full Text      Related Articles

6

Existence of nontrivial solutions for some elliptic equations with supercritical nonlinearity in exterior domains   Pages : 323 - 333

Satoshi Hashimoto and Mitsuharu Ôtani

 Abstract       Full Text      Related Articles

7

Elliptic-parabolic variational inequalities with time-dependent constraints   Pages : 335 - 359

Masahiro Kubo and Noriaki Yamazaki

 Abstract       Full Text      Related Articles

8

Extremal free energy in a simple mean field theory for a coupled Barotropic fluid - rotating sphere system   Pages : 361 - 386

Chjan C. Lim

 Abstract       Full Text      Related Articles

9

An expository survey on the recent development of mean field equations   Pages : 387 - 410

Chang-Shou Lin

 Abstract       Full Text      Related Articles

10

N-vortex equilibrium theory   Pages : 411 - 418

P.K. Newton

 Abstract       Full Text      Related Articles

11

Gap solitons in periodic discrete nonlinear Schrödinger equations II: A generalized Nehari manifold approach   Pages : 419 - 430

A. Pankov

 Abstract       Full Text      Related Articles

12

A bounded resonance problem for semilinear elliptic equations   Pages : 431 - 445

Jiabao Su and Zhaoli Liu

 Abstract       Full Text      Related Articles

13

On domains and their indexes with applications to semilinear elliptic equations   Pages : 447 - 467

Hwai-Chiuan Wang

 Abstract       Full Text      Related Articles